Alert archive / Florida / Red Flag Warnings in 2008

Red Flag Warning 68, NWS Tallahassee, FL

May 16, 200810 counties in Florida

NWS Tallahassee, FL issued this red flag warning at May 16, 2008, 7:29 PM CDT for 10 counties in Florida. It took effect at May 17, 2008, 1:00 PM CDT. It was in force for 3 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
May 16, 2008, 7:29 PM CDT (00:29 UTC)
In effect from
May 17, 2008, 1:00 PM CDT
Expired
May 17, 2008, 1:03 PM CDT
In force
3 min
Issued by
NWS Tallahassee, FL

Counties Calhoun County, FL, Gadsden County, FL, Holmes County, FL, Jackson County, FL, Jefferson County, FL, Leon County, FL, Madison County, FL, Taylor County, FL, Wakulla County, FL, Walton County, FL

The radar

The Tallahassee radar (KTLH), 33 km from the middle of the area, began a volume at 00:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 00:00Z, 0.5 hours before the alert went out and 36 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 00:00Z on 2008-05-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 370 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 00:00Z on 2008-05-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 10 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
370 J/kg
Mixed-layer CIN
-43 J/kg
Mixed-layer LCL
652 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
10 m²/s²
0-3 km storm-relative helicity
-35 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS82 KTAE 170029
RFWTAE

RED FLAG WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
829 PM EDT FRI MAY 16 2008

...A RED FLAG WARNING IS NOW IN EFFECT ON SATURDAY AFTERNOON FOR
INLAND PARTS OF THE FLORIDA BIG BEND AND PANHANDLE DUE TO 4 HOUR
DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT......

.DISCUSSION...A COLD FRONT WILL MOVE SOUTHEAST ACROSS THE AREA
OVERNIGHT KEEPING LOW LEVEL MOISTURE LEVELS HIGH WITH JUST A FEW
REMAINING SPRINKLES. THE FRONT WILL CLEAR THE AREA BY SATURDAY
MORNING ALLOWING SOMEWHAT DRIER AIR TO FILTER IN FROM THE NORTH.
AT THIS POINT IT APPEARS THAT THERE WILL BE SUFFICIENT DRYING TO
ALLOW MARGINAL DURATIONS OF CRITICAL RELATIVE HUMIDITY TO REACHED
OVER INLAND PORTIONS OF THE FLORIDA BIG BEND AND EASTERN PANHANDLE.
ALTHOUGH MOISTURE LEVELS WILL BEGIN TO RISE ON SUNDAY...WARMER
TEMPERATURES MAY STILL ALLOW FOR AN HOUR OR TWO OF NEAR CRITICAL
LEVEL RELATIVE IN THESE SAME AREAS THAT WILL COMBINE WITH FORECAST
DISPERSION INDICES ABOVE 75. 


FLZ007-009-011-013-016>019-026>028-172200-
/O.NEW.KTAE.FW.W.0068.080517T1800Z-080517T2200Z/
INLAND WALTON-HOLMES-JACKSON-CALHOUN-GADSDEN-LEON-JEFFERSON-
MADISON-LIBERTY-WAKULLA-TAYLOR-
829 PM EDT FRI MAY 16 2008 /729 PM CDT FRI MAY 16 2008/

...RED FLAG WARNING IN EFFECT FROM 2 PM EDT /1 PM CDT/ TO 6 PM
EDT /5 PM CDT/ SATURDAY...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 2 PM EDT /1 PM CDT/ TO 6 PM EDT
/5 PM CDT/ SATURDAY. 

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF 
LOW RELATIVE HUMIDITY AND WARM TEMPERATURES WILL CREATE EXPLOSIVE
FIRE GROWTH POTENTIAL.

$$

17-GOULD
2 follow-up statements
000 
WWUS82 KTAE 170746
RFWTAE

RED FLAG WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
346 AM EDT SAT MAY 17 2008

...RED FLAG WARNING IN EFFECT FROM 2 PM EDT /1 PM CDT/ TO 6 PM
EDT /5 PM CDT/ THIS AFTERNOON FOR INLAND PORTIONS OF THE FLORIDA
BIG BEND AND EASTERN PANHANDLE DUE TO EXPECTED LONG DURATIONS OF
LOW RELATIVE HUMIDITY...

.DISCUSSION...A COLD FRONT WILL MOVE SOUTH OF THE AREA THIS MORNING
ALLOWING SOMEWHAT DRIER AIR TO FILTER IN FROM THE NORTH. AT THIS
POINT IT APPEARS THAT THERE WILL BE SUFFICIENT DRYING TO ALLOW
MARGINAL DURATIONS OF CRITICAL RELATIVE HUMIDITY TO BE REACHED OVER
INLAND PORTIONS OF THE FLORIDA BIG BEND AND EASTERN PANHANDLE.
MOISTURE LEVELS WILL BEGIN TO RISE ON SUNDAY...KEEPING RH VALUES
ABOVE CRITICAL LEVELS.

FLZ026>028-170900-
/O.CAN.KTAE.FW.W.0068.080517T1800Z-080517T2200Z/
LIBERTY-WAKULLA-TAYLOR-
346 AM EDT SAT MAY 17 2008

...RED FLAG WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS CANCELLED THE RED
FLAG WARNING. 

DURATIONS OF CRITICAL RELATIVE HUMIDITY ARE NO LONGER EXPECTED.

$$

FLZ007-009-011-013-016>019-172200-
/O.CON.KTAE.FW.W.0068.080517T1800Z-080517T2200Z/
INLAND WALTON-HOLMES-JACKSON-CALHOUN-GADSDEN-LEON-JEFFERSON-
MADISON-
346 AM EDT SAT MAY 17 2008 /246 AM CDT SAT MAY 17 2008/

...RED FLAG WARNING REMAINS IN EFFECT FROM 2 PM EDT /1 PM CDT/ TO
6 PM EDT /5 PM CDT/ THIS AFTERNOON...


A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF LOW
RELATIVE HUMIDITY AND WARM TEMPERATURES WILL ENHANCE FIRE GROWTH
POTENTIAL.

$$

CAMP
000 
WWUS82 KTAE 171803
RFWTAE

RED FLAG WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
203 PM EDT SAT MAY 17 2008

...RED FLAG WARNING CANCELLED FOR THE INLAND FLORIDA BIG BEND AND
EASTERN PANHANDLE FOR THIS AFTERNOON...

.DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT WILL BE LIMITED
TO A FEW HOURS ACROSS INLAND PORTIONS OF THE FLORIDA BIG BEND AND
EASTERN PANHANDLE.

FLZ007-009-011-013-016>019-171915-
/O.CAN.KTAE.FW.W.0068.000000T0000Z-080517T2200Z/
INLAND WALTON-HOLMES-JACKSON-CALHOUN-GADSDEN-LEON-JEFFERSON-
MADISON-
203 PM EDT SAT MAY 17 2008 /103 PM CDT SAT MAY 17 2008/

...RED FLAG WARNING IS CANCELLED FOR THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS CANCELLED THE RED
FLAG WARNING FOR THIS AFTERNOON.

$$

JAMSKI

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this red flag warning went out at May 16, 2:39 PM CDT, 4 hours 50 minutes earlier.

Area forecast discussion, May 16, 2:39 PM CDT, 4 hours 50 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
339 PM EDT FRI MAY 16 2008

.SHORT TERM....(TONIGHT-SUNDAY)
THE AMPLIFIED UPPER PATTERN ACROSS THE CONUS WILL CONTINUE
THROUGH THE FORECAST PERIOD WITH A LONGWAVE TROUGH OVER THE
EASTERN STATES AND A RIDGE OVER THE WEST COAST. THE SHORTWAVE
ASSOCIATED WITH THE COLD FRONT ACROSS THE SE REGION HAS BEGUN TO
SHIFT EAST TOWARD THE EAST COAST NOW. THIS SHOULD SPEED THE
MOVEMENT OF THE SURFACE COLD FRONT UP AS IT PUSHES ACROSS OUR
LOCAL AREA TONIGHT FROM NW TO SE. WE WILL CONTINUE TO SHOW POPS
ORIENTED FROM ENE TO WSW...MAINLY ACROSS THE EASTERN SECTIONS OF
THE CWFA THIS EVENING. WE WILL TAKE A BLEND OF THE MET AND SREF
FOR POPS THIS EVENING. IF THE FRONT HANGS UP ANY MORE...THESE POPS
WILL NEED TO BE ADJUSTED. THE LOCAL WRF SHOWS THE PRECIP ENDING
AND PUSHING EAST OF OUR SOUTHEAST BIG BEND COUNTIES AROUND THE MID
TO LATE EVENING HOURS.

FRIDAY RAINFALL TOTALS AROUND THE AREA:

PANAMA CITY: .25 INCHES
TALLAHASSEE REGIONAL AIRPORT: 1.81 INCHES
NWS TALLAHASSEE/FSU: 2.06 INCHES
NEAR WOODVILLE (SE LEON COUNTY): 3.61 INCHES
THOMASVILLE: 2.39 INCHES
MADISON COUNTY: 5.00 INCHES

DAYBREAK SATURDAY...THE COLD FRONT SHOULD BE JUST SOUTH AND EAST
OF OUR FORECAST AREA WITH DRIER AIR AND LIGHT NORTHERLY WINDS
FILLING IN ACROSS THE REGION. THE SKIES WILL GRADUALLY BREAK UP
THROUGH THE DAY FROM NORTH TO SOUTH. AFTERNOON HIGHS SHOULD ONLY
REACH THE LOW TO MID 80S AND DROP INTO THE UPPER 50S LATE SATURDAY
NIGHT INTO SUNDAY. ON SUNDAY...ANOTHER SHORTWAVE WILL MAKE ITS
WAKE THROUGH THE UPPER TROUGH NEAR THE GREAT LAKES REGION. AT THE
SURFACE...COLD FRONT WILL PUSH SOUTH TOWARD THE AREA.

.LONG TERM...(SUNDAY NIGHT THROUGH FRIDAY)...GLOBAL GUIDANCE
BECOMING A BIT BETTER ALIGNED WITH RESPECT TO SYNOPTIC PATTERN
DURING THE MIDDLE OF NEXT WEEK. STILL SOME MINOR TIMING DIFFERENCE
WITH RESPECT TO THE EJECTION OF TROUGHING ACROSS THE EAST BUT MUCH
EASIER TO FORECAST A SOLUTION FAVORABLE TO EACH GUIDANCE PACKAGE.

VERY SIMILAR SOLUTIONS TO OVERALL PATTERN FOR THE BEGINNING OF THE
EXTENDED STARTING SUNDAY NIGHT INTO EARLY MONDAY. LONGWAVE TROUGHING
REMAINS IN PLACE ACROSS THE EASTERN UNITED STATES ANCHORED BY A
STRONG UPPER LOW OVER SOUTHERN QUEBEC. TROUGH AXIS CONTINUES
SOUTHWEST TOWARD THE MIDDLE GULF COAST WITH ADDITIONAL TROUGHING
EXTENDED WESTWARD ACROSS NORTHERN MEXICO. UPPER LEVEL RIDGING IS
SEEN NORTH AND WEST OF THIS FEATURES ACROSS MUCH OF THE WESTERN U.S.
SHORTWAVE ENERGY EMBEDDED IN THE MAIN TROUGH WILL BE DIVING SOUTH
INTO EARLY MONDAY FROM THE WESTERN GREAT LAKES TO THE OHIO VALLEY.
THIS WILL HELP PUSH A WEAK SURFACE FRONT INTO THE SOUTHEAST.
INDICATIONS CURRENTLY ARE THAT THIS FRONT WILL HAVE LITTLE MOISTURE
TO WORK WITH AND END UP WASHING OUT OVER OR JUST TO THE NORTH OF THE
FORECAST AREA DURING MONDAY. MODELS SHOW THE MAIN TROUGH AXIS BEGINS
TO PUSH OFF THE EASTERN SEABOARD MONDAY NIGHT INTO TUESDAY. THE GFS
THEN TRIES TO DIG ONE MORE PIECE OF SHORTWAVE ENERGY INTO THE EAST
AND ALLOWS THE TROUGH TO RE-AMPLIFY INTO WEDNESDAY. THE ECMWF DOES
NOT SHOW THIS ENERGY AND INSTEAD IS ADVERTISING SIGNIFICANT HEIGHT
RISES ACROSS THE SOUTHEAST AND TENNESSEE VALLEY BY EARLY WEDNESDAY.
THE ECMWF SOLUTION HAS BEEN THE MOST CONSISTENT OVER THE PAST 48
HOURS AND ALSO HAS STRONG SUPPORT FROM THE 16/00Z CANADIAN MODEL. A
BLEND OF THE ECMWF AND CANADIAN WILL BE THE PREFERRED SOLUTION FOR
THE WEDNESDAY THROUGH THURSDAY PART OF THE EXTENDED WITH TEMPS UP A
FEW DEGREES FROM THE 00Z MEX NUMBERS. WITH THIS IN MIND WILL BE
GOING FOR A MORE SUMMERLIKE PATTERN FOR THE END OF THE EXTENDED WITH
UPPER RIDGING IN CONTROL AND THE SUBTROPICAL SURFACE RIDGE RETURNING
NORTH TO A POSITION ACROSS THE CENTRAL FL PENINSULA.

ATTENTION WILL THEN TURN TO A NEW SYSTEM EVOLVING LATER THURSDAY
INTO FRIDAY ACROSS THE CENTRAL PART OF THE COUNTRY. THERE ARE ALSO
VARYING SOLUTION WITH RESPECT TO THIS SYSTEM AND WILL RUN CLOSER
TO CLIMATOLOGY FOR NEXT FRIDAY UNTIL GUIDANCE GETS A BETTER HANDLE
ON THIS LATE PERIOD.

&&

.MARINE...AN APPROACHING COLD FRONT WILL KEEP WINDS FLOWING OUT
OF THE SOUTHWEST AROUND OR JUST BELOW CAUTION LEVELS THROUGH
TONIGHT. SHOWERS AND THUNDERSTORMS WILL SPREAD ACROSS THE WATERS
DURING THE DAY TODAY BEFORE ENDING FROM NORTHWEST TO SOUTHEAST
LATER THIS EVENING AND INTO TONIGHT. IN THE WAKE OF THE
FRONT...WINDS AND SEAS WILL SHIFT TO OFFSHORE AND DECREASE THROUGH
THE WEEKEND. THE FLOW WILL THEN BECOME SOUTHWESTERLY EARLY NEXT
WEEK.

&&

.FIRE WEATHER...
...A RED FLAG WARNING WILL LIKELY BE ISSUED FOR SATURDAY FOR
INLAND PORTIONS OF THE FLORIDA BIG BEND AND PANHANDLE...

A COLD FRONT WILL MOVE SOUTHEAST ACROSS THE AREA INTO THIS
EVENING AND OVERNIGHT KEEPING LOW LEVEL MOISTURE LEVELS HIGH AND
CHANCES FOR SCATTERED SHOWERS AND THUNDERSTORMS IN THE FORECAST.
THE FRONT WILL CLEAR THE AREA BY SATURDAY MORNING ALLOWING
SOMEWHAT DRIER AIR TO FILTER IN FROM THE NORTH. AT THIS POINT IT
APPEARS THAT THERE WILL BE SUFFICIENT DRYING TO ALLOW MARGINAL
DURATIONS OF CRITICAL RELATIVE HUMIDITY TO REACHED OVER INLAND
PORTIONS OF THE FLORIDA BIG BEND AND EASTERN PANHANDLE. ALTHOUGH
MOISTURE LEVELS WILL BEGIN TO RISE ON SUNDAY...WARMER TEMPERATURES
MAY STILL ALLOW FOR AN HOUR OR TWO OF NEAR CRITICAL LEVEL RELATIVE
IN THESE SAME AREAS THAT WILL COMBINE WITH FORECAST DISPERSION
INDICES ABOVE 75. A RED FLAG WARNING WILL LIKELY BE ISSUED FOR
SATURDAY FOR INLAND PORTIONS OF THE FLORIDA BIG BEND AND PANHANDLE
WITH A WATCH POSSIBLE FOR SUNDAY.

&&

.AVIATION...MVFR CEILINGS AND VISIBILITIES CAN BE EXPECTED IN
LIGHT RAIN AT TIMES INTO THE EVENING WITH VFR PREVAILING. THE
CONVECTION HAS MOVED E OF VLD. OVERNIGHT...THE FRONT WILL CROSS
THE AREA. THERE IS A SMALL CHANCE THAT LIFR CONDITIONS WILL
DEVELOP RIGHT AHEAD OF THE FRONT. THE BEST CHANCE FOR THIS
HAPPENING WILL BE AT TLH AND VLD. VFR CONDITIONS CAN THEN BE
EXPECTED FOR THE BALANCE OF THE DAY ON SAT.

&&

.PRELIMINARY POINT TEMPS/POPS...
TALLAHASSEE  61  84  59  86  62 /  30  10  10  20  10
PANAMA CITY  63  80  65  82  69 /  30   0  10  20  10
DOTHAN       58  84  59  85  63 /  20   0  10  10  20
ALBANY       58  85  59  84  60 /  20   0  10  10  20
VALDOSTA     59  84  58  87  62 /  40   0  10  10  10
CROSS CITY   65  84  62  84  63 /  40  10  10  20  10

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
GA...NONE.
FL...NONE.
GM...NONE.
&&

GIBBS/WOOL/MROCZKA
Hazardous weather outlook, May 16, 7:55 AM CDT, 11 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TALLAHASSEE FL
855 AM EDT FRI MAY 16 2008

ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161-
GMZ730-750-755-765-770-775-171000-
COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-COASTAL WALTON-
HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-GADSDEN-LEON-
JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-QUITMAN-
CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-
IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-
DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
855 AM EDT FRI MAY 16 2008 /755 AM CDT FRI MAY 16 2008/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA...
SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND
AND PANHANDLE...AND ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT...

...SLIGHT RISK OF SEVERE THUNDERSTORMS EAST OF THE APALACHICOLA
RIVER TODAY ACROSS SOUTHWEST AND SOUTH CENTRAL GEORGIA AND
PORTIONS OF THE FLORIDA PANHANDLE AND BIG BEND...

A MOIST AND UNSTABLE AIR MASS WILL BE IN PLACE ACROSS THE REGION
TODAY. SHOWERS AND THUNDERSTORMS ARE EXPECTED TO INCREASE
THROUGHOUT THE DAY FROM WEST TO EAST. STRONG WINDS ALOFT MAY AID
IN PRODUCING ISOLATED SEVERE THUNDERSTORMS DURING THE LATE MORNING
AND AFTERNOON. DAMAGING WIND GUSTS WILL BE THE MAIN THREAT FROM
THESE STORMS.

THERE IS A MODERATE RISK OF RIP CURRENT AT AREA BEACHES TODAY. SEE
THE LATEST SURF ZONE FORECAST FOR DETAILS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...

A DRIER AIR MASS WILL FILTER INTO THE AREA OVER THE WEEKEND IN
THE WAKE OF THE COLD FRONT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA
OF INTEREST ON THE NATIONAL MAP.

CAMP/GIBBS

In the hours before

Local storm report, May 16, 2:52 PM CDT, 4 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
352 PM EDT FRI MAY 16 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0330 PM     FLOOD            MADISON                 30.47N 83.42W
05/16/2008                   MADISON            FL   EMERGENCY MNGR

            MINOR FLOODING IN AND AROUND THE CITY OF MADSION WITH 4
            TO 5 INCHES OF RAIN REPORTED. WATER WAS ACROSS ONE LANE
            OF HWY 90...AND HEAVY RAINS CAUSED A TRAFFIC ACCIDENT ON
            INTERSTATE 10.

&&

GOULD
Local storm report, May 16, 6:00 PM CDT, 1 hour 29 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE TALLAHASSEE FL
700 PM EDT FRI MAY 16 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0330 PM     FLOOD            MADISON                 30.47N 83.42W
05/16/2008                   MADISON            FL   EMERGENCY MNGR

            MINOR FLOODING IN AND AROUND THE CITY OF MADSION WITH 4
            TO 5 INCHES OF RAIN REPORTED. WATER WAS ACROSS ONE LANE
            OF HWY 90 AND ELIZABETH SIMS ROAD. HEAVY RAINS ALSO
            CAUSED A TRAFFIC ACCIDENT ON INTERSTATE 10.

0420 PM     HEAVY RAIN       MADISON                 30.47N 83.42W
05/16/2008  M5.30 INCH       MADISON            FL   PUBLIC

0518 PM     HEAVY RAIN       MADISON                 30.47N 83.42W
05/16/2008  M5.90 INCH       MADISON            FL   BROADCAST MEDIA

            WTXL WX SPOTTER REPORTS 5.9 INCH STORM TOTAL IN TOWN OF
            MADISON.

&&

LANIER

Nearby

Red Flag Warnings in Florida, 2008Every red flag warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.